# SDR ZW0A0102704

- Difficulty date: May 31, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 14,318 hours, 4,802 cycles
- Engine: Pwa PW2037
- Engine time: 15,070 hours, 4,855 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 1B8110
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

JUST AFTER TAKEOFF CREW HEARD LOUD NOISE FROM NUMBER 1 ENGINE, FOLLOWED BY EGT GOING TO 653.  CREW SHUT DOWN THE ENGINE AND RETURNED TO STL.  METAL WAS FOUND IN THE TAIL PIPE AND THE ENGINE WAS REPLACED. FOUND VANES FROM THE 10TH AND 11TH STAGE COMPRESSOR, QUADRANT NUMBER 4, HAD FRACTURED AT THE 10 O'CLOCK POSITION AND MOVED INTO THE GAS PATH STRIKING THE C-10 BLADES.  THE DAMAGE THEN MULTIPLIED.
